# SDR NACA2024040400002

- Difficulty date: April 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N565
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,462 hours, 18,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH SEC HEAT EXCHANGER INDICATION INOP. REMOVED AND REPLACED LH TEMP SENSOR IAW B767 AMM 21-52-05
